MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS VANC REAGENT; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS VANC REAGENT; IN-VITRO DIAGNOSTICS
Catalog Number 6801709
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that lower than expected vancomycin (vanc) results were obtained from a non-vitros mas quality control (qc) fluid using vitros chemistry products vanc reagent lot 2514-57-3198 on a vitros 5600 integrated system.A definitive assignable cause could not be determined.However, the most likely cause of the event is a pack related issue.The lower than expected mas qc results were obtained after the customer had loaded a fresh pack of vitros vanc reagent lot 2514-57-3198 (pack id 2694) onto the instrument.After loading a different fresh pack of vitros vanc reagent lot 2514-57-3198 (pack id 2695) onto the instrument acceptable mas qc results were obtained.The customer then reloaded the affected pack id 2694 onto the instrument and further unacceptable mas qc results were obtained using the pack.The issue with pack id 2694 is unknown.Based on historical quality control results, a vitros vanc reagent lot 2514-57-3198 performance issue cannot be entirely ruled out as a contributor of the event.However, continual tracking and trending of complaint data has not identified any signals to suggest there is a systemic quality issue with vitros vanc reagent lot 2514-57-3198.Both vitros vanc within run precision testing (using pack id 2695) and vitros gent diagnostic precision testing performed by the customer on the vitros 5600 integrated system were within ortho acceptable guidelines suggesting an instrument issue was not likely a contributing factor of the event.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected vancomycin (vanc) results were obtained from a non-vitros mas quality control (qc) fluid using vitros chemistry products vanc reagent lot 2514-57-3198 on a vitros 5600 integrated system.Mas lot chu2512 level 3 vitros vanc results of <5 and <5 ug/ml vs an expected result of 29.86 ug/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower-than-expected vitros vanc results were obtained from a quality control fluid and no results were reported from the laboratory.The customer did not indicate that any patient sample results had been affected.Ortho has not been made aware of any allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS CHEMISTRY PRODUCTS VANC REAGENT
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
1000 lee road
rochester NY 14606
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key23457843
Report Number1319808-2025-00031
Device Sequence Number8073470
Product Code LEH
UDI-Device Identifier10758750006731
UDI-Public(01)10758750006731(17)260211(11)250311(10)573198
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2026
Device Catalogue Number6801709
Device Lot Number2514-57-3198
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown